# SDR SIMA1111

- Difficulty date: April 20, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3395 - LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND BROKEN WIRE AT 22LN FUSELAGE.  REPAIRED AND OPS CHECK IAW SAAB AMM 33-50-00.  OPS CHECK GOOD.  (M)
